# SDR 7C7A2018071600453

- Difficulty date: July 13, 2018
- Submitted: July 16, 2018
- Operation: Air carrier
- Aircraft: N893E
- Make and model: Dhav DHC8106
- Aircraft serial: 241
- Aircraft time: 29,095 hours, 33,089 cycles
- System (JASC): 7324 · Fuel Divider
- Part: Flow Divider
- Part number: 311851201
- Part serial: 1931
- Condition: Unknown
- Location: Nr 2 Engine
- Part time: 3,026 hours, 3,661 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

COCKPIT AND CABIN SMELLED LIKE FUEL AFTER STARTING ENGINE NR 2. REMOVED AND REPLACED NR 2 ENGINE FUEL FLOW DIVIDER OPS AND LEAK CHECK GOOD.
